# SDR DXTA2024101400827

- Difficulty date: October 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N921QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0344
- Aircraft time: 1,760 hours, 1,178 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 0994
- Part serial: 99148361
- Condition: Odor
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN ODOR: EXHAUST/ OIL SMELL STRONG DURING STARTUP DESPITE APU BLEED AIR BEING OFF. CORRECTIVE ACTION: REPLACED HEPA FILTER IAW CE680A AMM 21Â·70Â·10. NO DEFECTS NOTED.
